Multivariate Normal and Related Distributions
Emerging
0
Citations18
Refs2011
Year
Search Works
Work Details
- DOI 10.1007/978-1-4419-9634-3_5
- OpenAlex ID W2145759933
- Type Book-chapter
- Language EN
- Published 01 Jan 2011
- Pages 199–219
- Source Springer texts in statistics
- Publisher Springer International Publishing
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 10 Oct 2026
External Links
MENU
0
Multivariate Normal and Related Distributions
Book-chapter 2011 EN
0
Citations
18
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Anirban Dasgupta Corresponding | Purdue University West Lafayet… (US) |
Related Works
10Data: OpenAlex